# SDR CAL950208

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 500a
- Part time: 68,088 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .50 INCH CRACK FROM FASTENER HOLE IN STR 19L AT STA 500A.  REPAIR DOUBLERS WERE FABRICATED IAW SRM 53-10-3 AND INSTALLED IAW SRM 51-30-2 AND SRM 51-30-0.  (X)
